# SDR IPXA2025011328861

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 27,833 hours, 4,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 28851
- Condition: Inoperative
- Location: No. 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT ESCAPE DESCENT DEVICE, POS. 4 IS PAST DUE DATE (08/2024).  REMOVED AND REPLACED #4 EMERGENCY DESCENT DEVICE PER AMM 25-61-01
